# SDR ASAA2020030232315

- Difficulty date: January 16, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 39,029 hours, 13,538 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: E5347052522600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT, AFT PIT, R/H FRAME C51, STRINGER 38 LATE FIND  GROUNDED - YES. REMOVED CORROSION AND CHECKED THE LIMITS. ORIGINAL THICKNESS IS .095, REMAINING IS .083, .012 WAS REMOVED. FOUND TO BE OUT OF LIMITS REF A320 SRM  51-73-11 AND AIRBUS DWG E53470525 ISSUE K. REPAIRED STRINGER 38R REF ASA EA A320-53EA-00361 REV"00" AND A320 SRM 53-00-13-300-001. THIS IS A CATEGORY "A" REPAIR.
